Fuzzy vector spaces

D. S. Malik, John N. Mordeson

Research output: Contribution to journalArticle

24 Scopus citations

Abstract

Let V denote a vector space over a field F and let A denote a fuzzy subspace of V over a fuzzy subfield K of F. Let X be a fuzzy subset of V such that X ⊆ A and let 〈X〉 denote the intersection of all fuzzy subspaces of V over K that contain X and are contained in A. We characterize the fuzzy subspace 〈X〉 of A over K. We use this result to introduce the concept of fuzzy freeness of a fuzzy subset X of V and characterize it in terms of linear independence in the usual sense.

Original languageEnglish (US)
Pages (from-to)271-281
Number of pages11
JournalInformation sciences
Volume55
Issue number1-3
DOIs
StatePublished - Jun 1991

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Software
  • Control and Systems Engineering
  • Theoretical Computer Science
  • Computer Science Applications
  • Information Systems and Management
  • Artificial Intelligence

Cite this